Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Criterion for the resolvent set of nonsymmetric tridiagonal operators


Authors: A. I. Aptekarev, V. Kaliaguine and W. Van Assche
Journal: Proc. Amer. Math. Soc. 123 (1995), 2423-2430
MSC: Primary 47B37; Secondary 41A21, 47A05, 47B39
DOI: https://doi.org/10.1090/S0002-9939-1995-1254830-5
MathSciNet review: 1254830
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study nonsymmetric tridiagonal operators acting in the Hilbert space $ {\ell ^2}$ and describe the spectrum and the resolvent set of such operators in terms of a continued fraction related to the resolvent. In this way we establish a connection between Padé approximants and spectral properties of nonsymmetric tridiagonal operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37, 41A21, 47A05, 47B39

Retrieve articles in all journals with MSC: 47B37, 41A21, 47A05, 47B39


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1254830-5
Keywords: Tridiagonal operators, resolvents, Padé approximation
Article copyright: © Copyright 1995 American Mathematical Society